J. Aust. Math. Soc.  77 (2004), 335-348
Homomorphisms of nonzero degree between $PD_n$-groups

Jonathan A. Hillman
  School of Mathematics and Statistics
  The University of Sydney
  Sydney NSW 2006

We give algebraic proofs of some results of Wang on homomorphisms of nonzero degree between aspherical closed orientable 3-manifolds. Our arguments apply to $PD_n$-groups which are virtually poly-$Z$ or have a Kropholler decomposition into parts of generalized Seifert type, for all $n$.
Download the article in PDF format (size 129 Kb)

TeXAdel Scientific Publishing ©  Australian MS